Isotropic covariance matrix functions on all spheres
MetadataShow full item record
Ma, Chunsheng. 2015. Isotropic covariance matrix functions on all spheres. Mathematical Geosciences, August 2015, vol. 47:no. 6:pp 699-717
This paper reviews and introduces characterizations of the covariance function on all spheres that is isotropic and continuous, and characterizations of the covariance matrix function on all spheres whose entries are isotropic and continuous. These characterizations are used to derive some covariance (matrix) structures on all spheres, with certain polynomials obtained, besides some rational, (negative) power, and logarithmic models.
Click on the DOI link to access the article (may not be free).